# SDR BAGA2025111800002

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 8,844 hours, 628 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Odor
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN DURING FLIGHT, CREW RAN FIRE/SMOKE/FUMES QRH.  ODOR DISSIPATED AFTER THE QRH. PERFORMED FAULT ISOLATION PROCEDURE FOR FUES OR SMOKE EVENTS IN CABIN  BY PERFOMING ENGINE RUNS AND PERFOMING A VISUAL INSPECTION OF THE ENGINES TO CHECK FOR ANY FLUID LEAKS IAW BD500-A-J21-22-00-04AAA-423A-A. NO EICAS WARNINGS OR FAULT MSG PRESENT ON OMS.  PERFORMED GENERAL VISUAL INSPECTION OF THE FWD AVIONICS BAY WHICH IS BELOW THE FWD GALLEY, NO SMOKE ODOR OR BURN MARKS NOTED. INSPECTED THE AREA WHERE THE SMOKE ODOR CAME FROM AND FOUND THE EMERGENCY ACCESS LATCH TO THE COCKPIT DOOR VERY WARM.  DEACTIVATED LATCH AND PLACED ON MEL. NO ONBOARD MEDICAL NEEDED, AND NO EMERGENCY DECLARED.
